Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniform $ \sigma $-additivity in spaces of Bochner or Pettis integrable functions over a locally compact group

Author: Nicolae Dinculeanu
Journal: Proc. Amer. Math. Soc. 87 (1983), 627-633
MSC: Primary 28B05; Secondary 43A20, 46G10
MathSciNet review: 687630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is an abelian locally compact group with Haar measure $ \mu $, $ E$ is a Banach space and $ K \subset L_E^1(\mu )$, we give necessary and sufficient conditions for the set $ \left\{ {{f_{( \cdot )}}\left\vert f \right\vert d\mu ;f \in K} \right\}$ to be uniformly $ \sigma $-additive in terms of uniform convergence on $ K$, for the topology $ \sigma (L_E^1,L_{E'}^\infty )$ of convolution and translation operators. In case $ E = R$, this gives a new characterization of relatively weakly compact sets $ K \subset {L^1}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 43A20, 46G10

Retrieve articles in all journals with MSC: 28B05, 43A20, 46G10

Additional Information

PII: S 0002-9939(1983)0687630-7
Keywords: Locally compact group, Harr measure, Bochner integral, Pettis integral, convolution, translation, approximate unit, uniform $ \sigma $-additivity, uniform convergence
Article copyright: © Copyright 1983 American Mathematical Society